# SDR CA140731016

- Difficulty date: July 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 8,713 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045100336
- Condition: Cracked
- Location: Engine
- Part time: 8,983 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT TUBE FOUND CRACKED AT LOWER OLEO ATTACH POINT. SEE DIAGRAM ON SDR PAPER FORM ATTACHED.
